Existence Theory and Stability Analysis of Nonlinear Neutral Pantograph Equations via Hilfer-Katugampola Fractional Derivative
PDF

Keywords

Hilfer-Katugampola fractional derivative, Neutral pantograph equation, Existence, Stability, Fixed point.

How to Cite

S. Harikrishnan, E.M. Elsayed, & K. Kanagarajan. (2020). Existence Theory and Stability Analysis of Nonlinear Neutral Pantograph Equations via Hilfer-Katugampola Fractional Derivative. Journal of Advances in Applied &Amp; Computational Mathematics, 7, 1–7. https://doi.org/10.15377/2409-5761.2020.07.1

Abstract

 The aim and objectives of this paper are devoted to study some adequate results for the existence and stability of solutions of nonlinear neutral pantograph equations with Hilfer-Katugampola fractional derivative. The arguments are based upon Schauder fixed point theorem and Banach contraction principle. Further, we also study the Ulam type stability for proposed problem.
https://doi.org/10.15377/2409-5761.2020.07.1
PDF

References

Ahmad B, Ntouyas SK. Initial value problems of fractional order Hadamard-type functional differential equations. Electron J Diff Equ. 2015; 77: 1-9.

Furati KM, Tatar NE. An existence results for a nonlocal fractional differetial problem. J Fractional Calculus, 2004; 26: 43-51.

Kilbas AA, Srivastava HM, Trujillo JJ. Theory and Applications of Fractional Differential Equations, in: Mathematics Studies, 2006; 204: Elsevier.

Podlubny I. Fractional Differential Equations, in: Mathematics in Science and Engineering, 1999; 198: Acad. Press.

Oliveira DS. E. Capelas de oliveira, Hilfer-Katugampola fractional derivative. Comp Appl Math. 2018; 37: 3672-3690.

Hilfer R. Application of fractional Calculus in Physics, World Scientific, Singapore, 1999.

Furati KM, Kassim MD, Tatar NE. Existence and uniqueness for a problem involving Hilfer fractional derivative. Comput Math Appl. 2012; 64: 1616-1626.

Gu H, Trujillo JJ. Existence of mild solution for evolution equation with Hilfer fractional derivative. Appl Math Comput. 2014; 257: 344-354.

Katugampola UN. Existence and uniqueness results for a class of generalized fractional differential equations Bull Math Anal App. 2014; 6(4): 1-15.

Kamocki R, Obcznnski C. On fractional Cauchy-type problems containing Hilfer derivative. Electron J Qual Theory Differ Equ. 2016; 50: 1-12.

Vivek D, Kanagarajan K, Harikrishnan S. Existence and uniqueness results for pantograph equations with generalized fractional derivative. J Nonlinear Anal Appl. 2017; 2017(1): 1-8.

Vivek D, Kanagarajan K, Harikrishnan S. Existence results for implicit differential equations with generalized fractional derivative. J Nonlinear Anal Appl. 2017; (Accepted article-ID 00371).

Abbas S, Benchohra M, Sivasundaram S. Dynamics and Ulam stability for Hilfer type fractional differential equations. Nonlinear Stud. 2016; 4: 627-637.

Ibrahim RW, Jalab HA. Existence of Ulam stability for iterative fractional differential equations based on fractional entropy, Entropy 2015; 17(5): 3172.

Ibrahim RW. Generalized Ulam-Hyers stability for fractional differential equations. Int J Math. 2012; 23: 1-9.

Muniyappan P, Rajan S. Hyers-Ulam-Rassias stability of fractional differential equation. Int J Pure Appl Math. 2015; 102: 631-642.

Wang J, Lv L, Zhou Y. Ulam stability and data dependence for fractional differential equations with Caputo derivative. Electron J Qual Theory Differ Equ. 2011; 63: 1-10.

Balachandran K, Kiruthika S, Trujillo JJ. Existence of solutions of Nonlinear fractional pantograph equations. Acta Math Sci. 2013; 33B: 712-720.

Iserles A. On the generalized pantograph functional differential equation. Eur J Appl Math. 1993; 4(1): 1-38.

Vivek D, Kanagarajan K, Sivasundaram S. Dynamics and stability of pantograph equations via Hilfer fractional derivative. Nonlinear Stud. 2016; 23(4): 685-698.

Vivek D, Kanagarajan K, Sivasundaram S. Theory and analysis of nonlinear neutral pantograph equation via Hilfer fractional derivative. Nonlinear Stud. 2017; 24(3): 699-712.